# SDR HAEA201607150001

- Difficulty date: July 15, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON20
- Aircraft serial: 32
- Aircraft time: 18,129 hours, 12,910 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 2551A5
- Part serial: 461
- Condition: Failed
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT,  THE STALL HORN SOUNDED WITH ALL FLIGHT INSTRUMENTS NORMAL AND NOTICED AN ELECTRICAL ODOR,  PERFORMED AN UNSCHEDULED LANDING.  THE STALL VANE TRANSDUCER FAILED AND CAUSED THE ELECTRICAL ODOR, UNIT WAS REPLACED.
